Title: Amenability and vanishing of L-2-Betti numbers: An operator algebraic approach
Authors: Alekseev, Vadim ×
Kyed, David #
Issue Date: 2012
Publisher: Academic Press
Series Title: Journal of Functional Analysis vol:263 issue:4 pages:1103-1128
Abstract: We introduce a Folner condition for dense subalgebras in finite von Neumann algebras and prove that it implies dimension flatness of the inclusion in question. It is furthermore proved that the Folner condition naturally generalizes the existing notions of amenability and that the ambient von Neumann algebra of a Folner algebra is automatically injective. As an application, we show how our techniques unify previously known results concerning vanishing of L_2-Betti numbers for amenable groups, quantum groups and groupoids and moreover provide a large class of new examples of algebras with vanishing L_2-Betti numbers.
ISSN: 0022-1236
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science